It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bowel Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-12-2009, 09:13 AM   #1
Newbie
(female)
 
Join Date: Jan 2009
Location: Toronto Ontario
Posts: 2
Susie Soo HB User
Hemorrhoids

Hi, My husband is currently been treated for hemorrhoids by a specialist, things were going fine, but today after seeing the Dr he has been experiencing some bleeding. He goes in everyday for the treatment which consist of the ointment being inserted into the rectum . All along things were fine ,painful bowel has ceased, no more itching, but except for the bleeding today. I need to know if this bleeding is normal in the course of the treatment, he is thinking of canceling his appointments with the specialist. Can anyone whom has also experienced this problem help me with this. Thanks.

 
Sponsors Lightbulb
   
Old 01-12-2009, 09:17 AM   #2
Senior Veteran
(female)
 
Join Date: Jan 2002
Posts: 2,369
AnnD HB UserAnnD HB User
Re: Hemorrhoids

It depends on what the specialist is doing as not everyone does the same things. Give the office a call and ask to speak to the doctor or nurse and ask if this should be happening.

 
Sponsors Lightbulb
   
Old 01-12-2009, 11:54 AM   #3
Senior Member
(female)
 
Join Date: Dec 2006
Location: Midwest
Posts: 140
beachlovr HB User
Re: Hemorrhoids

What type of ointment is being used? If it is hydrocortisone or some other type of steroid, stop treatment immediately. Hydrocortisone thins the skin and will make the tissue more susceptible to fissures.

 
Old 01-13-2009, 08:26 AM   #4
Newbie
(female)
 
Join Date: Jan 2009
Location: Toronto Ontario
Posts: 2
Susie Soo HB User
Re: Hemorrhoids

Quote:
Originally Posted by beachlovr View Post
What type of ointment is being used? If it is hydrocortisone or some other type of steroid, stop treatment immediately. Hydrocortisone thins the skin and will make the tissue more susceptible to fissures.
Hi, thanks so much for your reply
My husband is currently on Nifedipine 0.2% ointment, which is like a calcium blocker. I know this problem is far from being treated but it's very frustrating at times, sometimes his anal area is so soar & the pain is so unbearable at times & it's very tender too, he finds though that when he uses advil gel caps it does stop the pain for a while..

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Hemorrhoids and Fissure Surgery Apple6808 Bowel Disorders 5 01-12-2010 08:52 AM
Hemorrhoids - not sure what to do! weathers Bowel Disorders 2 03-28-2009 04:30 AM
Please help, question about hemorrhoids hersheys1228 Bowel Disorders 4 02-14-2009 08:18 AM
Is this hemorrhoids?? Again??! comperbloke Bowel Disorders 0 12-28-2007 03:23 PM
Symptoms of internal (and external) hemorrhoids? cambria Bowel Disorders 3 03-17-2007 11:13 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:25 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!